Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Centralizers in free associative algebras


Author: George M. Bergman
Journal: Trans. Amer. Math. Soc. 137 (1969), 327-344
MSC: Primary 16.10
DOI: https://doi.org/10.1090/S0002-9947-1969-0236208-5
MathSciNet review: 0236208
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Commuting linear differential operators, Pacific J. Math. 8 (1959), 1-10. MR 0095305 (20:1808)
  • [2] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ., Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [3] N. Bourbaki, Eléments de mathématique. Fasc. XXVI: Groupes et algèbres de Lie, Chapitre 1, Algèbres de Lie, Hermann, Paris, 1960.
  • [4] P. M. Cohn, On subsemigroups of free semigroups, Proc. Amer. Math. Soc. 13 (1962), 347-351. MR 0139680 (25:3111)
  • [5] P. M. Cohn, On a generalization of the Euclidean algorithm, Proc. Cambridge Philos. Soc. 57 (1961), 18-30. MR 0118743 (22:9514)
  • [6] -, Factorization in noncommuting power series rings, Proc. Cambridge Philos. Soc. 58 (1962), 452-464. MR 0138649 (25:2092)
  • [7] -, Noncommutative unique factorization domains, Trans. Amer. Math. Soc. 109 (1963), 313-331. MR 0155851 (27:5785)
  • [8] -, Rings with weak algorithm, Trans. Amer. Math. Soc. 109 (1963), 332-356. MR 0153696 (27:3657)
  • [9] -, Subalgebras of free associative algebras, Proc. London Math. Soc. (3) 14 (1964), 618-632. MR 0167504 (29:4777)
  • [10] -, Free ideal rings, J. Algebra 1 (1964), 47-69. MR 0161891 (28:5095)
  • [11] -, Some remarks on the invariant basis property, Topology 5 (1966), 215-228. MR 0197511 (33:5676)
  • [12] P. M. Cohn and G. M. Bergman, Dependence in rings. I: n-firs, (to appear).
  • [13] P. M. Cohn, Dependence in rings. II: The dependence number, (to appear). MR 0279122 (43:4848)
  • [14] H. Flanders, Commuting linear differential operators, Tech. Rep. No. 1, Univ of California, Berkeley, 1955, 39 pp.
  • [15] B. V. Tarasov, O svobodnyh associativnyh algebrah, Algebra i Logika Sem. 6 (1967), 93-105.
  • [16] O. Zariski and P. Samuel, Commutative algebra, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)
  • [17] G. M. Bergman, Ranks of tensors and base extension, J. Algebra (to appear) MR 0242850 (39:4177)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.10

Retrieve articles in all journals with MSC: 16.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236208-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society